Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Representation Theory
Representation Theory
ISSN 1088-4165


Twining character formula of Kac-Wakimoto type for affine Lie algebras

Author: Satoshi Naito
Journal: Represent. Theory 6 (2002), 70-100
MSC (2000): Primary 17B67; Secondary 17B10, 17B40
Published electronically: July 16, 2002
MathSciNet review: 1915087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a formula of Kac-Wakimoto type for the twining characters of irreducible highest weight modules of symmetric, noncritical, integrally dominant highest weights over affine Lie algebras. This formula describes the twining character in terms of the subgroup of the integral Weyl group consisting of elements which commute with the Dynkin diagram automorphism. The main tools in our proof are the (Jantzen) translation functor and the existence result of a certain local composition series which is stable under the Dynkin diagram automorphism.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B67, 17B10, 17B40

Retrieve articles in all journals with MSC (2000): 17B67, 17B10, 17B40

Additional Information

Satoshi Naito
Affiliation: Institute of Mathematics, University of Tsukuba, Tsukuba, Ibaraki 305-8571, Japan

PII: S 1088-4165(02)00120-6
Keywords: Affine Lie algebra, character, diagram automorphism
Received by editor(s): December 19, 2000
Received by editor(s) in revised form: February 17, 2002
Published electronically: July 16, 2002
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia